| Model Number |
H749236310020 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of the rotablator rotalink plus atherectomy device.The burr catheter was received attached to the advancer unit.A rotowire returned within the device.Visual inspection of the device identified that the returned wire was froze within the burr catheter and was not removable due to coil damage and wire damage present.The majority of the wire was returned out of the burr end of the device, indicating a possible attempt of wire removal.There were numerous sheath kinks and bends.Microscope inspection of the device identified that the sheath was worn 29.5cm in length, 46cm proximal from the distal end of the sheath and 8.2cm in length, 1.1cm proximal from distal end of the sheath.The coil was found to be stretched from the handshake connection to 6.2 cm proximal from the burr end of the device.Inspection of the remainder of the device, revealed no damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on 24feb2025.It was reported that the burr could not cross lesion.The target lesion was located in the calcified left anterior descending artery.A 1.25mm rotalink plus and rotawire were selected for percutaneous coronary intervention (pci).It was noted that the burr could not cross the lesion.The procedure was completed with another device.There was no patient complications reported, and patient was good post procedure.However, device analysis revealed that the wire was froze within the burr catheter.